Skip to main content
Logo Sudafed
  • Relieve Your Congestion

    • Congestions Explained
    • Head Cold Symptoms & Relief
    • Sinus Infection Symptoms & Relief
    • Blocked Nose Symptoms & Relief
    • Home Remedies for a Blocked Nose
    • How to Sleep With a Cold
    • Cold Home Remedies
    • Blocked Nose at Night
    • Types of Headache and Treatment

    Understand Your Congestion

    • Allergy or Cold?
    • Catarrh Symptoms and Treatment Options
    • Cold vs Flu – How to Tell the Difference
    • Common Cold Symptoms & Treatment
    • How Do Nasal Decongestants Work
    • Mucus in Throat & Chest
    • Sinusitis Symptoms and Treatment
    • What is Phenylephrine? Uses & Dosage
    • Pseudoephedrine - What is It & How Does It Work?
  • Products
    Sinus
    Blocked Nose
    Head Cold
    Mucus
  • Why Choose SUDAFED®
    Congestion Tips & Advice
    SUDAFED® Active Ingredients
  • FAQ
  • Ireland
SUDAFED® Congestion & Headache Relief Max Strength Capsules

SUDAFED® CONGESTION & HEADACHE RELIEF MAX STRENGTH CAPSULES

Where to Buy?

For maximum strength head cold relief

Targets:

  • Blocked nose

  • Pressure

  • Heavy head

When you’re suffering from a head cold, pressure can build up in your sinuses, making your head feel heavy. SUDAFED® Congestion & Headache Relief Max Strength capsules have been specially designed to help unblock your nose, relieve the feeling of pressure and heaviness in the head and help get you feeling like your normal self again.

SUDAFED® Congestion & Headache Relief Max Strength Capsules are here to help clear your head cold. Relieves congestion, pressure, and pain. Contains:

  • Phenylephrine: a decongestant which reduces swelling in the nose, as well as helping to clear your nasal passage so that you can breathe easier

  • Paracetamol: to help offer relief if you have a painful headache

  • Caffeine: can help you combat tireness and help increase pain relief so you can get on with your day

Please read enclosed leaflet before first use.

Dosage: For oral use

Age: Adults and Children over 16 years

Dose: 2 capsules every four hours as required up to a maximum of four doses in any 24 hours.

Do not exceed the stated dose.

Swallow whole with water. Do not chew.

Contains Paracetamol - do not use more than one product containing paracetamol at the same time.

To view the patient information leaflet please

CLICK HERE

Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg per capsule. Contains Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Titanium Dioxide (E171), Quinoline Yellow (E104), Patent Blue V (E131), Erythrosine (E127), Indigo Carmine (E132)

Related Articles

sinusitis explained
SINUSITIS EXPLAINED

Could the pressure you’re feeling be Sinusitis?

READ MORE

WHY CHOOSE SUDAFED®?

Treating congestion for over 30 years with our pioneering, clinically proven treatments.

READ MORE

Sudafed logo
QUICK LINKS
  • Congestion Explained
  • Our Products
  • Why Choose Sudafed
  • Where To Buy
  • FAQ
  • Sitemap
  • Privacy Notice
  • Terms of Use
  • Modern Slavery Act Statement
  • Legal Notice
  • Contact Us
  • Product Review Policy

ALWAYS READ THE LABEL.

SUDAFED® Blocked Nose Spray (xylometazoline) (12+ years).

SUDAFED® Congestion & Headache Relief Max Strength Capsules (16+ years).

SUDAFED® Congestion & Headache Relief Day & Night Capsules (16+ years).

SUDAFED® Decongestant Tablets (Pseudoephedrine) (12+ years).

SUDAFED® Sinus Ease 0.1% Nasal Spray (Xylometazoline) (12+ years).

SUDAFED® Sinus Max Strength Capsules (16+ years).

SUDAFED® Mucus Relief Triple Action Cold & Flu Tablets (12+ years).

SUDAFED® Sinus Pressure & Pain Film-Coated Tablets (15+ years).

SUDAFED® Decongestant Liquid (Pseudoephedrine) (6+ years).

SUDAFED® Blocked Nose and Sinus Capsules (16+ years).

SUDAFED® Plus Blocked Nose Nasal Spray Solution (12+ years).

SUDAFED® Natural Relief Blocked Nose Spray is a medical device (from Birth).

© Kenvue UK Limited, 2026

This site is published by Kenvue UK Limited, 2026 which is solely responsible for its contents.

Site last updated on: 29th of May 2026 (UK-SUD-2026-332017)

@2026 Sudafed

To verify, contact consumer-gb@kenvue.com